| Model Number |
0662 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
04/03/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead was part of a system revision due to a pocket erosion and infection.Reportedly, the patient came to emergency room and was seen by the physician having an infected pocket causing the device to erode through the skin.There was no additional adverse patient effects were reported.This rv lead was explanted.
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, additional information from product investigation indicates that the allegation against the lead was not confirmed.The lead was analyzed, passed all the baseline tests and exhibited normal lead functions.This supplemental is being filed to capture d9: returned to manufacturer date and investigation results.
Event or Problem Description